ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Cohomology with coefficients for operadic coalgebras

Majumdar, Anita and Yau, Donald (2009) Cohomology with coefficients for operadic coalgebras. In: Proceedings Of The Indian Academy Of Sciences-Mathematical Sciences, 119 (4). pp. 431-452.

3.pdf - Published Version

Download (375kB)
Official URL: http://www.ias.ac.in/mathsci/index.html


Corepresentations of a coalgebra over a quadratic operad are defined, and various characterizations of them are given. Cohomology of such an operadic coalgebra with coefficients in a corepresentation is then studied.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Indian Academy of Sciences.
Keywords: Quadratic operad; homology; cohomology; coalgebra
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 08 Dec 2009 08:44
Last Modified: 19 Sep 2010 05:52
URI: http://eprints.iisc.ac.in/id/eprint/24945

Actions (login required)

View Item View Item